Quantum Flows as Markovian Limit of Emission, Absorption and Scattering Interactions

H...............H

Show simple item record

dc.contributor.author Gough, John E.
dc.date.accessioned 2008-12-05T09:53:37Z
dc.date.available 2008-12-05T09:53:37Z
dc.date.issued 2004
dc.identifier.citation Gough , J E 2004 , ' Quantum Flows as Markovian Limit of Emission, Absorption and Scattering Interactions ' Communications in Mathematical Physics , vol 254 , no. 2 , pp. 498-512 . , 10.1007/s00220-004-1163-y en
dc.identifier.issn 0010-3616
dc.identifier.other PURE: 88559
dc.identifier.other dspace: 2160/1398
dc.identifier.uri http://hdl.handle.net/2160/1398
dc.description Gough, John, (2004) 'Quantum Flows as Markovian Limit of Emission, Absorption and Scattering Interactions', Communications in Mathematical Physics 254 pp.498-512 RAE2008 en
dc.description.abstract We consider a Markovian approximation, of weak coupling type, to an open system perturbation involving emission, absorption and scattering by reservoir quanta. The result is the general form for a quantum stochastic flow driven by creation, annihilation and gauge processes. A weak matrix limit is established for the convergence of the interaction-picture unitary to a unitary, adapted quantum stochastic process and of the Heisenberg dynamics to the corresponding quantum stochastic flow: the convergence strategy is similar to the quantum functional central limits introduced by Accardi, Frigerio and Lu [1]. The principal terms in the Dyson series expansions are identified and re-summed after the limit to obtain explicit quantum stochastic differential equations with renormalized coefficients. An extension of the Pulé inequalities [2] allows uniform estimates for the Dyson series expansion for both the unitary operator and the Heisenberg evolution to be obtained. en
dc.format.extent 15 en
dc.language.iso eng
dc.relation.ispartof Communications in Mathematical Physics en
dc.title Quantum Flows as Markovian Limit of Emission, Absorption and Scattering Interactions en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1007/s00220-004-1163-y
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Quantum Systems, Information and Control en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account